# SDR AALA201806229013

- Difficulty date: June 21, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 16,355 hours, 6,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Part serial: 123760
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. LEFT OVERWING EXIT LIGHTS COME ON DURING TAKE OFF ROLL. REPLACED BATTERY PACK M1694, OPERATIONS CHECKS NORMAL ON GROUND REF AMM 33-51-06.
